Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 2, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at May 10, 2015, 6:59 PM EDT for 4 counties in New Hampshire. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 6:59 PM EDT (22:59 UTC)
- Expired
- May 10, 2015, 7:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Belknap County, NH, Grafton County, NH, Merrimack County, NH, Sullivan County, NH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:05 PM EDT | TSTM WND DMG | Grafton, NH | TREES AND POWER LINES DOWN |
| May 10, 7:25 PM EDT | TSTM WND DMG | Ashland, NH | LIMBS AND WIRES DOWN THOMPSON STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
528 WUUS51 KGYX 102259 SVRGYX NHC001-009-013-019-102330- /O.NEW.KGYX.SV.W.0002.150510T2259Z-150510T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAY ME 659 PM EDT SUN MAY 10 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE... NORTHWESTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE... SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE... NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE... * UNTIL 730 PM EDT * AT 658 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CANAAN...OR 13 MILES EAST OF LEBANON...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... WESTERN LACONIA...FRANKLIN...PLYMOUTH...MEREDITH...NEW LONDON... ENFIELD...CANAAN...CANTERBURY...HOLDERNESS...ASHLAND...DANBURY... GROTON...CARDIGAN MOUNTAIN STATE PARK...GRAFTON...BELMONT... BRISTOL...GRANTHAM...ANDOVER...LYME AND CENTER HARBER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4375 7207 4378 7154 4335 7149 4348 7217 TIME...MOT...LOC 2258Z 277DEG 36KT 4364 7198 $$ CEMPA
1 follow-up statement
488
WWUS51 KGYX 102318
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
718 PM EDT SUN MAY 10 2015
NHC019-102327-
/O.CAN.KGYX.SV.W.0002.000000T0000Z-150510T2330Z/
SULLIVAN NH-
718 PM EDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4378 7154 4335 7149 4343 7190 4375 7199
TIME...MOT...LOC 2317Z 277DEG 36KT 4362 7173
$$
NHC001-009-013-102330-
/O.CON.KGYX.SV.W.0002.000000T0000Z-150510T2330Z/
MERRIMACK NH-GRAFTON NH-BELKNAP NH-
718 PM EDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHWESTERN MERRIMACK...SOUTHEASTERN GRAFTON AND NORTHWESTERN
BELKNAP COUNTIES...
AT 717 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF ASHLAND...OR 9 MILES SOUTH OF PLYMOUTH.
THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
WESTERN LACONIA...FRANKLIN...PLYMOUTH...MEREDITH...CANAAN...
CANTERBURY...HOLDERNESS...ASHLAND...DANBURY...GROTON...CARDIGAN
MOUNTAIN STATE PARK...GRAFTON...BELMONT...BRISTOL...ANDOVER...CENTER
HARBER...HILL...HEBRON...DORCHESTER AND SANBORNTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4378 7154 4335 7149 4343 7190 4375 7199
TIME...MOT...LOC 2317Z 277DEG 36KT 4362 7173
$$
CEMPAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:49 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 10, 4:49 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KGYX 449 PM EDT SUN MAY 10 2015 .SYNOPSIS... A COLD FRONT WILL DROP SOUTH THROUGH THE REGION TONIGHT AND WILL STALL OVER SOUTHERN NEW ENGLAND MONDAY. THE FRONT WILL LIFT NORTH AHEAD OF LOW PRESSURE APPROACHING FROM THE WEST MONDAY NIGHT. LOW PRESSURE CROSSING SOUTHERN QUEBEC ON TUESDAY WILL DRIVE A COLD FRONT THROUGH THE REGION. A TROUGH OF LOW PRESSURE WILL LINGER OVER THE REGION TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST WEDNESDAY NIGHT THROUGH FRIDAY. HIGH PRESSURE WILL HOLD OVER THE AREA ON SATURDAY. && .NEAR TERM /TONIGHT/... 445PM UPDATE... OVERALL COVERAGE OF CONVECTION THIS AFTERNOON IS SIGNIFICANTLY LESS THAN EXPECTED. COLD FRONT STILL STUCK OVER SOUTHERN QUEBEC AND HAVING A DIFFICULT TIME MAKING PROGRESS SOUTHWARD. SOME SCATTERED SHOWERS HAVE BEEN NOTED AHEAD OF THE FRONT ACROSS NORTHERN PARTS OF NEW HAMPSHIRE AND MAINE... MOVING SLOWLY TO THE EAST. AN EMBEDDED THUNDERSTORM OR TWO HAS OCCURRED AND WILL CONTINUE TO BE POSSIBLE THIS EVENING. MORE ROBUST CONVECTION HAS BEEN NOTED ACROSS THE HUDSON VALLEY AND THIS IS EXPECTED TO MOVE EAST INTO CENTRAL AND SOUTHERN NEW HAMPSHIRE OVER THE NEXT FEW HOURS. AS IT DOES SO IT SHOULD WEAKEN AT LEAST SOMEWHAT. DID NOT CHANGE OVERNIGHT LOW TEMPERATURE FORECAST ALTHOUGH CURRENT FORECAST LOWS IN THE LOW TO MID 50S OVER COASTAL MAINE ARE COMING INTO DOUBT AS CURRENT SURFACE DEWPOINTS ARE IN THE UPPER 50S TO LOW 60S. ORIGINAL DISCUSSION... COLD FRONT CURRENTLY DRAPED ACROSS SOUTHERN QUEBEC WILL GRADUALLY DROP SOUTH THROUGH THIS EVENING...EVENTUALLY STALLING OVER SOUTHERN NEW ENGLAND AFTER MIDNIGHT. AFTERNOON HEATING FINALLY KICKING OFF CONVECTION OVER NORTHERN NEW ENGLAND AND WILL BE PUSHING INTO CENTRAL AND SOUTHERN AREAS THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. MOST OF THE ACTIVITY WILL DIE OUT THIS EVENING WITH LOSS OF HEATING BUT WILL INCLUDE SOME LOW CHANCE POPS FOR THE OVERNIGHT FOR ANY LINGERING SHOWERS. AN INCREASING ONSHORE FLOW WILL BRING OCEAN STRATUS BACK INTO THE AREA AFTER MIDNIGHT. LOWS WILL RANGE FROM THE MID 40S TO LOWER 50S IN NORTHEAST ZONES TO THE MID 50S TO MID 60S IN THE SOUTHWEST. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... MONDAY LOOKING PRETTY DREARY AS THE FRONT REMAINS STALLED TO THE SOUTH AND MOIST ONSHORE FLOW CONTINUES. WILL SEE PATCHY AREAS OF DRIZZLE AND SCATTERED SHOWERS. HIGH TEMPERATURES WILL RANGE THROUGH THE 50S IN MAINE AND IN THE 60S TO MID 70S IN NEW HAMPSHIRE. LOW PRESSURE APPROACHING FROM THE WEST MONDAY NIGHT WILL LIFT THE FRONT NORTHWARD OVERNIGHT. SHOWERS WILL BE LIKELY GRADUALLY SHIFTING INTO NORTHERN ZONES TOWARD TUESDAY MORNING. LOW WILL BE IN THE MID 40S TO MID 50S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS MORE AGGRESSIVE WITH PUSHING THE WARMER SURFACE AIR INTO THE FORECAST AREA ON TUESDAY MORNING...ESPECIALLY ACROSS NH AND INTERIOR WESTERN ME...WHICH WILL WILL MEAN TEMPERATURES IN THE 70S ACROSS NH...AND PUSHING TO AROUND 70 AWAY FROM THE COAST IN MAINE. ALSO WILL BE MORE BREAKS OF SUN AS THE WARM LAYER MIXES OUT. COLD FRONTAL SYSTEM MOVES ACROSS THE REGION TUESDAY AFTERNOON AND NIGHT. IT WILL LIKELY OCCUR WITH TWO BOUNDARIES... ONE DURING THE AFTERNOON WHICH COULD PRODUCE SHOWERS AND THUNDERSTORMS...AND THEN A SECOND BOUNDARY WHICH WILL MOVE THRU LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING...WITH ANOTHER ROUND SHOWERS POSSIBLE...MAINLY IN THE MOUNTAINS. WEDNESDAY WILL BE COOL WITH WITH A FAIR AMOUNT OF CLOUDS AS COLD POOL MOVES THRU ALOFT...AND COULD SEE SOME SHOWERS IN THE MOUNTAINS AGAIN. THURSDAY AND FRIDAY LOOK TO BE FAIR AND DRY WITH NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES AS HIGH PRESSURE MOVES IN. MODELS CONTINUE TO SHOW A WAVE MOVING OVER THE TOP OF THE RIDGE THIS WEEKEND AND BRING SOME SHOWERS TO THE REGION...RIGHT NOW FOCUSED ON SATURDAY. THIS REMAINS A LOW CONFIDENCE PROPOSITION FOR THE MODELS AT THIS POINT...WHICH MAY BE THE RESULT OF CONVECTIVE SCALING PROBLEMS. OVERALL...THE TREND IS FOR LARGE SCALE 500MB RIDGING ACROSS THE EASTERN HALF OF THE UNITED STATES NEXT WEEKEND. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... SHORT TERM...ISOLATED THUNDERSTORM THREAT IS GREATEST OVER INTERIOR NEW HAMPSHIRE THIS EVENING. IFR/LIFR CEILINGS DEVELOP AFTER MIDNIGHT AND PERSIST THROUGH MONDAY NIGHT. LONG TERM...EXPECT FLIGHT RESTRICTIONS TO LINGER INTO TUESDAY MORNING BEFORE IMPROVEMENT TO VFR...BUT WITH A THREAT FOR THUNDERSTORMS IN THE AFTERNOON. MAINLY VFR EXPECTED WEDNESDAY THRU FRIDAY. && .MARINE... SHORT TERM...SOUTHWEST FLOW SHIFTS TO NORTHEAST BEHIND A COLD FRONT TONIGHT INTO MONDAY. FLOW SHOULD BE WELL BELOW ADVISORY LEVELS. LONG TERM...A SURGE OF SW FLOW AHEAD OF COLD FRONT COULD PUSH WINDS BRIEFLY TO SCA LEVELS TUESDAY AFTERNOON OR EVENING...BUT AFTER THAT WINDS/SEAS STAY BELOW SCA LEVELS THRU FRIDAY. && .FIRE WEATHER... MUCH HIGHER DEWPOINTS ACROSS THE AREA TODAY ARE LIMITING FIRE DANGER CONCERNS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING. MORE WIDESPREAD RAIN IS EXPECTED MAINLY OVER NORTHERN AREAS OVER THE NEXT FEW DAYS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && NEAR TERM UPDATE... KIMBLE
Hazardous weather outlook, May 10, 3:40 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KGYX 340 PM EDT SUN MAY 10 2015 MEZ007>009-012>014-018>028-NHZ001>015-111000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH- 340 PM EDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-111000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 340 PM EDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING. A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 10, 4:24 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
424 PM EDT SUN MAY 10 2015
MEZ014-021-022-102115-
SOUTHERN SOMERSET ME-INTERIOR WALDO ME-KENNEBEC ME-
424 PM EDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN SOMERSET COUNTY IN MAINE
INTERIOR WALDO COUNTY IN MAINE
KENNEBEC COUNTY IN MAINE
* UNTIL 515 PM EDT
* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NORRIDGEWOCK...MOVING TO THE EAST AT 40
MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
SKOWHEGAN...
PITTSFIELD...
THORNDIKE...
MADISON...
AND NORRIDGEWOCK.
LAT...LON 4454 6914 4465 6989 4480 6990 4485 6930
4481 6928 4473 6927 4472 6923
TIME...MOT...LOC 2023Z 275DEG 34KT 4473 6985
CEMPASpecial weather statement, May 10, 5:51 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 551 PM EDT SUN MAY 10 2015 NHZ002>004-102230- NORTHERN CARROLL NH-SOUTHERN COOS NH-NORTHERN GRAFTON NH- 551 PM EDT SUN MAY 10 2015 THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE SOUTHERN COOS COUNTY IN NEW HAMPSHIRE NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE * UNTIL 630 PM EDT * AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BETHLEHEM...MOVING TO THE EAST AT 35 MPH. * PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LITTLETON... BETHLEHEM... MOUNT WASHINGTON... PINKHAM NOTCH... AND CRAWFORD NOTCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED. && LAT...LON 4417 7195 4432 7178 4425 7108 4399 7119 TIME...MOT...LOC 2149Z 286DEG 28KT 4426 7173 CEMPA
Special weather statement, May 10, 6:24 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
624 PM EDT SUN MAY 10 2015
NHZ005-007-102315-
SOUTHERN GRAFTON NH-SULLIVAN NH-
624 PM EDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
SULLIVAN COUNTY IN NEW HAMPSHIRE
* UNTIL 715 PM EDT
* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STRAFFORD TO
NEAR WOODSTOCK...MOVING TO THE EAST AT 30 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THESE STORMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS
LINE OF STORMS.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...
CANAAN...
ENFIELD...
CORNISH...
AND LYME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4354 7238 4357 7238 4360 7234 4370 7230
4377 7220 4379 7220 4382 7219 4387 7218
4387 7203 4385 7174 4344 7202 4344 7206
4340 7205 4337 7207 4349 7238 4351 7240
TIME...MOT...LOC 2222Z 280DEG 23KT 4384 7241 4361 7247
CEMPAThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:51 PM EDT | Special Weather Statement | GYX | Grafton | 39 min |
| May 10, 6:24 PM EDT | Special Weather Statement | GYX | Sullivan | 51 min |
| May 10, 6:34 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Sullivan | 26 min |
| May 10, 7:11 PM EDT | Special Weather Statement | GYX | Carroll | 49 min |
| May 10, 7:38 PM EDT | Special Weather Statement | GYX | Belknap, Strafford | 37 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.